MathSciNet Relay Station
MathSciNet bibliographic data
MR181726 (31 #5953) 26.70
Willett, D. A linear generalization of Gronwall's inequality. Proc. Amer. Math. Soc. 16 1965 774–778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement